Don't know if I should take magnesium

by Beverly
(Minneapolis, MN)

I have bladder problems and also had osteoporosis which has recently dropped to osteopenia. I dropped all medications for the bladder and osteoporosis after hearing how bad they are for you.

Currently I am taking Vitamin K2, Vitamin D3 5,000 IU, Calcium 600 with D, and B-12. My main problem is extreme tiredness. Even though I feel so much better after dropping the medications I still feel so tired. I would like to take Magnesium but have no idea what dose to take. I checked the calcium supplement and it does contain magnesium oxide 50 mg.

What type of magnesium would you suggest for me and at what dose? I also have started on the Hallelujah Diet which has a vegan diet. Lots of veggies and fruit. I may get more magnesium from this way of eating.

I am looking forward to hearing from you.

Comments for Don't know if I should take magnesium

Click here to add your own comments

Magnesium Dosage...
by: Kerri Knox, RN- The Immune Queen!

Hi Beverly,

You were brave to get rid of those medications. If you take a look at my page on the side effects of Osteoporosis Drugs, it's being found more and more that they actually CAUSE fractures, so they may not be all that they say that they are.

And yes, you DEFINITELY should get on magnesium. You'll be getting a good amount on your vegan diet, but if you have osteoporosis/osteopenia then it's VERY likely that you have a subclinical magnesium deficiency.

You can take a look at my page on the right Magnesium Dosage to find out what kind of magnesium and how much to take.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System


PS: Don't forget to get your FREE Ebook when you Sign Up For My Newsletter. Thanks for visiting Easy Immune Health.

Magnesium makes me tired
by: Anonymous

Hi Kerri
I'm in England and struggling to take magnesium and d3 together.
Everytime I take d3 on its own I have strange side effects, headaches, trembling. I stop and it goes. I introduced magnesium citrate (oxide previously) a few months ago and it completely wipes me out. The same with Epson salts and transdermal spray. I feel awful.

Any suggestions?
I can't give up on vit d3 as we get no sunshine and the d3 does lift my moods. I can't seem to get the system going!
Many thanks

Click here to add your own comments

Return to Question about Magnesium.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter